# SDR DALA2021031201411

- Difficulty date: March 12, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 76,742 hours, 10,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3302 CORROSION FLOOR BEAM Y450 BTW FR80 TO FR81 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM AND FASTENERS LOC Y450 BTW FR.75 TO FR.82 AS PER A330 SRM 51-72. (1752621)
